Skip to Main content Skip to Navigation
Journal articles

Truncations of multilinear Hankel operators

Abstract : We extend to multilinear Hankel operators the fact that some truncations of bounded Hankel operators are bounded. We prove and use a continuity property of bilinear Hilbert transforms on products of Lipschitz spaces and Hardy spaces.
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00003581
Contributor : Sandrine Grellier <>
Submitted on : Wednesday, December 15, 2004 - 11:05:46 AM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Thursday, April 1, 2010 - 4:06:53 PM

Identifiers

Collections

Citation

Aline Bonami, Sandrine Grellier, Mohammad Kacim. Truncations of multilinear Hankel operators. Transactions of the American Mathematical Society, American Mathematical Society, 2008, 360 (3), pp.1377-1390. ⟨hal-00003581⟩

Share

Metrics

Record views

210

Files downloads

180